On the diophantine equations $\prod_{0}^k x_i - \sum_{0}^k x_i = n and \sum_{0}^k 1/x_i = a/n$
Acta Arithmetica, Tome 22 (1972) no. 3, pp. 339-352
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_22_3_339_352,
author = {Carlo Viola},
title = {On the diophantine equations $\prod_{0}^k x_i - \sum_{0}^k x_i = n and \sum_{0}^k 1/x_i = a/n$},
journal = {Acta Arithmetica},
pages = {339--352},
year = {1972},
volume = {22},
number = {3},
doi = {10.4064/aa-22-3-339-352},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-22-3-339-352/}
}
TY - JOUR
AU - Carlo Viola
TI - On the diophantine equations $\prod_{0}^k x_i - \sum_{0}^k x_i = n and \sum_{0}^k 1/x_i = a/n$
JO - Acta Arithmetica
PY - 1972
SP - 339
EP - 352
VL - 22
IS - 3
UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-22-3-339-352/
DO - 10.4064/aa-22-3-339-352
LA - en
ID - 10_4064_aa_22_3_339_352
ER -
%0 Journal Article
%A Carlo Viola
%T On the diophantine equations $\prod_{0}^k x_i - \sum_{0}^k x_i = n and \sum_{0}^k 1/x_i = a/n$
%J Acta Arithmetica
%D 1972
%P 339-352
%V 22
%N 3
%U http://geodesic.mathdoc.fr/articles/10.4064/aa-22-3-339-352/
%R 10.4064/aa-22-3-339-352
%G en
%F 10_4064_aa_22_3_339_352
Carlo Viola. On the diophantine equations $\prod_{0}^k x_i - \sum_{0}^k x_i = n and \sum_{0}^k 1/x_i = a/n$. Acta Arithmetica, Tome 22 (1972) no. 3, pp. 339-352. doi: 10.4064/aa-22-3-339-352
Cité par Sources :